Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 383692, 8 pages
http://dx.doi.org/10.1155/2013/383692
Research Article

Univex Interval-Valued Mapping with Differentiability and Its Application in Nonlinear Programming

1Department of Mathematics, School of Science, Xidian University, Xi'an 710126, China
2Department of Mathematics, School of Science, Xi'an University of Posts and Telecommunications, Xi'an 710121, China

Received 25 November 2012; Accepted 26 May 2013

Academic Editor: Lotfollah Najjar

Copyright © 2013 Lifeng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lifeng Li, Sanyang Liu, and Jianke Zhang, “Univex Interval-Valued Mapping with Differentiability and Its Application in Nonlinear Programming,” Journal of Applied Mathematics, vol. 2013, Article ID 383692, 8 pages, 2013. https://doi.org/10.1155/2013/383692.